加载中…
We are making corrections and acknowledging colleagues that pointed out mistakes in our recent paper titled “Occupation and local times for skew Brownian motion with applications to dispersion across an interface” which was published in Annals of Applied Probability (2011) 21(1) 183-214. Specifically the corrections are: 1. The restriction of to non negative values in Theorem 1.3 is not needed. But one has probabilistic interpretation only when is non negative. 2. State the correct formulas in Corollary 3.3 as their were computational errors in the original formulas. We thank Pierre Etoir'e and Miguel Martinez for pointing out these errors.

生成讲解博客的中文版本

生成AI智能校验的中文版本